# SDR C2XA09TY225

- Difficulty date: August 21, 2009
- Submitted: August 25, 2009
- Operation: Air carrier
- Aircraft: N14198
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500951
- Aircraft time: 9,825 hours, 5,174 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Structure
- Condition: Corroded
- Location: Nr 1 Inlet
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENG INLET HAS CORROSION INSIDE FASTENER HOLES.  REAMED HOLES TO REMOVE CORROSION AND INSTALLED BUSHINGS IAW EC5420-01158B.  AIRCRAFT STILL IN C-CHECK.
